# SDR 9902729913

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963N
- Make and model: Doug DC-9-31
- Aircraft serial: 47415
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Cracked
- Location: Fs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, HEAVY CORROSION AND CRACK PROPAGATION AT FASTENER HOLE LOCATIONS APPROXIMATELY 6 SECTION.  REPAIRED PER EA 99-164471.  (P/N 9911593-7)
